# SDR SWAA2023060546106

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUD FRAME LOCATED ON FLOOR STRUCTURE BS 294.5 AT LEVEL STR 17R RBL 52 AT FWD GALLEY AREA 2023-299411<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012;DUE DATE:17-DEC-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012;DUE DATE:17-DEC-23.;[03] REPAIRED STUD FRAME LOCATED ON FLOOR STRUCTURE BS 294.5 AT LEVEL STR 17R RBL 52 AT FWD GALLEY AREA IAW B737-700 53-10-15-2R REPAIR 7 AND DWG 141A8310 REV - SRM 51-40-02 SEE INDIVIDUAL SIGN-OFF BELOW;[04] CORRECTIVE ACTION 3 COMPLETE RII   REPAIRED STUD FRAME LOCATED ON FLOOR STRUCTURE BS 294.5 AT LEVEL STR 17R RBL 52 AT FWD GALLEY AREA IAW B737-700 53-10-15-2R REPAIR 7 AND DWG 141A8310 REV - SRM 51-40-02 SEE INDIVIDUAL SIGN-OFF BELOW
